# SDR MWEA010366

- Difficulty date: March 22, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 42,999 hours, 15,335 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 102ADP31
- Part serial: AB129079
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL THE CABIN ALTITUDE AND MASTER WARNING ILLUMINATED AND CIRCUIT BREAKER T-36 POPPED.   TROUBLESHOT TO OVERHEAD ANNUNCIATOR PANEL. REMOVED AND REPLACED PANEL.
